Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 31, No. 3 (July, 1979)
H. Shiga Rational homotopy type and self-maps 427−434
M. Oka On the bifurcation of the multiplicity and topology of the Newton boundary 435−450
M. Murata Rate of decay of local energy and wave operators for symmetric systems 451−480
K. Yamamoto The Cauchy problem for some class of hyperbolic differential operators with variable multiple characteristics 481−502
S. Igari and Y. Kanjin Homomorphisms of measure algebras on the unit circle 503−512
A. Yoshikawa Abstract aspects of asymptotic analysis 513−533
E. H. Cattani and L. N. Mann Homogeneous Riemannian manifolds with a fixed isotropy representation 535−552
K. Nishioka Algebraic differential equations of Clairaut type from the differential-algebraic standpoint 553−559
G. Shimura Automorphic forms and the periods of abelian varieties 561−592

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.